# SDR CHQA20130514184

- Difficulty date: May 14, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,009 hours, 25,333 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,215 hours, 20,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Box
- Part number: 12044812001
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT WING LOWER SURFACE MOST INBOARD RIB/FLAP TORQUE BOX FORWARD MOST INBOARD HOLE SHOWS DAMAGE INDICATIONS.  THE AREA WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-009827.
